# SDR QXEA0200090

- Difficulty date: February 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 52 hours, 42 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Inoperative
- Location: Extinguish Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - THE FORWARD FIRE BOTTLE DOES NOT ILLUMINATE ON TEST.  TROUBLESHOT TO THE FORWARD HIGH PRESSURE BOTTLE PRESSURE SWITCH.  AIRCRAFT RETURNED TO SERVICE.
